# SDR USAA050586

- Difficulty date: May 1, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SEAT TRACK CRACKED .500 INCH, LOWER RADIUS BELOW FLOOR, RBL 24.5, STATION 727B.  REMOVED DAMAGED SECTION, SPLICED IN NEW SECTION IAW 53-00-52, EA 96533.  (M)
